# SDR A6WA2017091145251

- Difficulty date: September 2, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052141
- Condition: Dented
- Location: Bs 173-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SKIN PANEL BETWEEN BS 169 TO 172.60 / WL 79 TO 90 IS DENTED
